Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 24, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 19, 2013, 7:18 PM MDT for McKinley County, San Juan County, New Mexico. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2013, 7:18 PM MDT (01:18 UTC)
- Expired
- Jul 19, 2013, 9:15 PM MDT
- In force
- 117 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties McKinley County, NM, San Juan County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 2282 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
368 WGUS55 KABQ 200118 FFWABQ NMC031-045-200315- /O.NEW.KABQ.FF.W.0024.130720T0118Z-130720T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 718 PM MDT FRI JUL 19 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN SAN JUAN COUNTY IN NORTHWEST NEW MEXICO NORTHWESTERN MCKINLEY COUNTY IN WEST CENTRAL NEW MEXICO * UNTIL 915 PM MDT * AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A BROKEN LINE OF THUNDERSTORMS EXTENDING SOUTH OF A LINE FROM NEAR BURNHAM TO NEAR MEXICAN SPRINGS. THIS LINE WILL GRADUALLY MOVE TOWARDS THE WEST AND WILL IMPACT THE GREATER CHUSKA MOUNTAIN AREA. STATE HIGHWAY 491 WILL BE IMPACTED. EXPECT RAINFALL AMOUNTS BETWEEN 1 TO 1.75 INCHES FROM THE CLUSTER OF STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS IN A MATTER OF MINUTES. && LAT...LON 3659 10906 3638 10792 3559 10864 3568 10906 $$ 50
2 follow-up statements
307 WGUS75 KABQ 200159 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 759 PM MDT FRI JUL 19 2013 NMC031-045-200315- /O.CON.KABQ.FF.W.0024.000000T0000Z-130720T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN-MCKINLEY- 759 PM MDT FRI JUL 19 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR NORTHWESTERN MCKINLEY AND SOUTHERN SAN JUAN COUNTIES... AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A CLUSTER OF SLOW MOVING THUNDERSTORMS PRODUCING VERY HEAVY RAIN SOUTH OF A LINE FROM TOADLENA TO BURNHAM AND NORTH OF TOHATCHI. STATE HIGHWAY 491 BETWEEN BUFFALO SPRINGS TO SHEEP SPRINGS TO NEWCOMB WILL BE IMPACTED. RAINFALL AMOUNTS WILL RANGE BETWEEN 1 TO 2 INCHES. LOCATIONS IMPACTED INCLUDE... TOADLENA... SANOSTEE... NEWCOMB... BURNHAM... PRECAUTIONARY/PREPAREDNESS ACTIONS... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS EXPECTED. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3659 10906 3638 10792 3559 10864 3568 10906 $$ 50
667 WGUS75 KABQ 200306 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 906 PM MDT FRI JUL 19 2013 NMC031-045-200316- /O.EXP.KABQ.FF.W.0024.000000T0000Z-130720T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN-MCKINLEY- 906 PM MDT FRI JUL 19 2013 ...FLASH FLOOD WARNING WILL EXPIRE AT 915 PM MDT FOR NORTHWESTERN MCKINLEY AND SOUTHERN SAN JUAN COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVIEST RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. MINOR FLOODING WILL CONTINUE AS A LARGE AREA OF MODERATE RAINFALL IMPACTS THE AREA...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3659 10906 3638 10792 3559 10864 3568 10906 $$ GUYER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 5:56 PM MDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 19, 5:56 PM MDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 556 PM MDT FRI JUL 19 2013 .AVIATION... 00Z TAF CYCLE SCT TO NMRS TS/SHRA SHOULD CONTINUE THROUGH THE EVENING ALONG AND W OF THE CENTRAL MT CHAIN...AND ALSO ACROSS THE NE QUARTER OF THE STATE. STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND COPIOUS HAIL WITH MT OBSCURATION. ACTIVITY IS FORECAST TO TAPER OFF TO ISOLD AFT MIDNIGHT. ANOTHER ROUND OF SCT-NMRS STORMS IS EXPECTED SUNDAY AFTN AND EVENING...WITH THE POTENTIAL FOR MORE HEAVY RAIN AND HAIL. WITH THE 500 MB HIGH PRESSURE CENTER OVER NV...THE CONVECTION SHOULD CONTINUE TO TRACK TOWARD THE S AND SW ACROSS NM. 44 && .PREV DISCUSSION...258 PM MDT FRI JUL 19 2013... ROBUST ROUND OF THUNDERSTORMS ON THE UPTREND AS OF 3PM...MOVING WSW FROM THE NORTHERN MOUNTAINS AND NE HIGHLANDS/PLAINS. A REPORT OF 1.54 INCHES IN LESS THAN ONE HOUR CAME IN FROM NEAR 10 MILES SOUTH OF SANTA FE...SO THESE STORMS ARE CERTAINLY CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. THE 12Z KABQ PWAT WAS 1.27 INCHES...WHICH IS 147 PERCENT OF NORMAL AND CLOSE TO +2 STANDARD DEVIATIONS ABOVE NORMAL. IN ADDITION TO THE JUICY ATMOSPHERE OVERHEAD...STORM MOTIONS IS 10 MPH OR LESS WHICH ADDS TO THE LOCALLY HEAVY RAINFALL THREAT. STORMS APPROACHING THE ABQ METRO FROM THE NE WILL CERTAINLY HAVE A PRIMED AIRMASS TO WORK OVER... WITH THE 20Z LAPS ANALYSIS SHOWING SURFACE BASED CAPES AROUND 2000 J/KG AND LIFTED INDICES BETWEEN -4 AND -5C. MAIN IMPACT PERIOD FOR THE ABQ METRO WILL BE FROM 330 TO 530PM MDT. SHOWERS AND THUNDERSTORMS WILL PERSIST INTO THE EVENING HOURS...BUT SHOULD DIMINISH SHORTLY AFTER MIDNIGHT WITH NO SUNRISE SURPRISES SATURDAY MORNING. SATURDAY WILL BE SIMILAR OVERALL WITH WELL ABOVE NORMAL PWATS... BUT SLOWER STORM MOTION TO THE WEST OR SOUTHWEST. LOCALLY HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE AGAIN... ESPECIALLY OVER THE MOUNTAIN ZONES. SUNDAY WILL BE A TAD WARMER/DRIER OVERALL AS PRESSURE HEIGHTS INCREASE WITH THE UPPER HIGH OVER NEVADA RIDGING INTO COLORADO AND NORTHERN NM. SUNDAY'S CROP OF THUNDERSTORMS WILL LIKELY HUG THE TERRAIN A BIT MORE AS WELL WITH EVEN LIGHTER STEERING FLOW. THE FORECAST TRENDS AND CHALLENGES BEYOND MONDAY HAVE NOT CHANGED THIS FORECAST CYCLE. A GRADUAL TEMPERATURE UPTREND AND CONVECTIVE DOWNTREND IS FORECAST NEXT WEEK AS THE UPPER HIGH MOVES SLOWLY ESE ACROSS NM AND INTO TEXAS. SOME DIFFERENCES ARE STILL SHOWING UP IN THE PLACEMENT OF THE UPPER HIGH CENTROID BY FRIDAY OF NEXT WEEK...WITH THE ECMWF STILL SHOWING IT EAST OF NM. SO AT SOME POINT LATE NEXT WEEK...OR POSSIBLY DELAYED UNTIL THE WEEKEND...TEMPERATURES WILL TREND BACK DOWN AND RAIN CHANCES WILL TREND BACK UP AS A MORE TRADITIONAL MONSOON PATTERN SETS UP. THAT SAID...LOW FORECAST CONFIDENCE BEYOND WEDNESDAY AT THIS TIME. 11 .FIRE WEATHER... ISOLATED SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE TONIGHT WITH A JUICY AIRMASS IN PLACE AND SOME WEAK ATMOSPHERIC LIFT REMAINING OVER THE AREA. BACK DOOR COLD FRONT OVER NE PLAINS AND HIGHLANDS WILL KEEP A FEW STRONG STORMS GOING THERE UNTIL AROUND MIDNIGHT ALONG WITH ISOLATED SHOWERS THROUGH THE EARLY MORNING. PARTIAL CLEARING MAY INHIBIT OVERNIGHT RELATIVE HUMIDITY RECOVERIES SLIGHTLY BUT STILL EXPECTING VERY GOOD TO EXCELLENT RECOVERY VALUES MOST PLACES BY EARLY MORNING SATURDAY WITH WIDESPREAD WETTING RAINS. ANOTHER ACTIVE TO VERY ACTIVE DAY IN STORE SATURDAY WITH THE UPPER LEVEL WEATHER PATTERN CHANGING LITTLE AND PLENTY OF MOISTURE IN PLACE...POSSIBLY INCREASING SOMEWHAT MORE WITH A WEAK TO MODERATE SOUTHERLY SURFACE FLOW DEVELOPING. PREVIOUS WEATHER PREDICTION MODEL INDICATIONS WERE THAT A DOWNTREND IN CONVECTION WOULD BEGIN SUNDAY AS THE DEEPER MOISTURE HEADED WESTWARD INTO ARIZONA. LATEST DATA...HOWEVER...SUGGESTS THAT THIS MAY NOT BE THE CASE. WHILE SOME DRIER AIR ALOFT BEGINS TO FILTER IN FROM THE NORTHEAST...PLENTY OF LOW AND MID LEVEL MOISTURE EXPECTED TO CONTINUE TO PUSH UP FROM SOUTH FROM DECAYING CONVECTIVE COMPLEXES OVER NORTHERN OLD MEXICO SUNDAY MORNING. ANOTHER ACTIVE DAY IN STORE MONDAY AS THE UPPER HIGH MOVES LITTLE AND PLENTY OF LOW LEVEL MOISTURE LEFT IN PLACE TO RECYCLE. AT THIS POINT IN TIME...TUESDAY APPEARS TO BE THE FIRST OF SEVERAL DOWN DAYS AS VERY DRY AIR ALOFT BEGINS TO MOVE IN FROM THE EAST/SE. GENERAL TREND OF THE MEDIUM RANGE MODELS IS TO SHIFT THE FOUR CORNERS HIGH SLOWLY EASTWARD WEDNESDAY NIGHT INTO THURSDAY...ALLOWING FOR A CLASSIC SOUTHERLY MONSOONAL FLOW. BOTH ECMWF AND GFS INDICATING THAT AN EASTERLY WAVE MAY ALSO GET INTO THE MIX...MOVING UP INTO SW AZ THURSDAY NIGHT AND FRIDAY...ENHANCING THE DEEP SOUTHERLY MONSOONAL FLOW OVER NM TOWARD THE END OF THE WORK WEEK. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 19, 6:00 AM MDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI JUL 19 2013 NMZ501>540-201200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE HIGH TERRAIN AS WELL AS PORTIONS OF NORTHEAST NEW MEXICO. THESE STORMS MAY PRODUCE LOCALLY HEAVY RAIN AND FLOODING DUE TO CONTINUED HIGH MOISTURE...INCREASED INSTABILITY AND SLOW STORM MOTION. RECENT BURN SCARS OVER THE SANGRE DE CRISTO MOUNTAINS ARE OF GREATEST CONCERN...THOUGH ONE STORM OVER ANY OF THE RECENT BURN SCARS COULD POSE FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWER AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND FAVORING THE HIGH TERRAIN AND ADJACENT VALLEYS. LIGHT STEERING FLOW COMBINED WITH HIGH PRECIPITABLE WATER VALUES...MAY RESULT IN LOCALLY HEAVY RAIN AND FLASH FLOODING. AREAS WITHIN AND DOWNSTREAM OF BURN SCARS CONTINUE TO BE OF GREATEST CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING ISSUES THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 34
In the hours before
Local storm report, Jul 19, 6:05 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 5 ENE ALBUQUERQUE 35.13N 106.54W
07/19/2013 E1.00 INCH BERNALILLO NM COCORAHS
MONTGOMERY AND MOON.
&&
EVENT NUMBER ABQ1301237
JFLocal storm report, Jul 19, 6:07 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
607 PM MDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM FLASH FLOOD 5 NE ALBUQUERQUE 35.17N 106.56W
07/19/2013 BERNALILLO NM NWS EMPLOYEE
LARGE AMOUNTS OF LANDSCAPE DEBRI WASHED ACROSS WYOMING
AT CARMEL. BOTH NORTHBOUND LANES WERE BLOCKED.
&&
EVENT NUMBER ABQ1301238
50Special weather statement, Jul 19, 6:29 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 629 PM MDT FRI JUL 19 2013 NMZ525-526-200115- SOUTH CENTRAL MOUNTAINS-UPPER TULAROSA VALLEY- 629 PM MDT FRI JUL 19 2013 ...STRONG THUNDERSTORM MOVING NEAR CARRIZOZO MOVING SLOWLY... AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL ONE HALF TO THREE QUARTERS OF AN INCH IN DIAMETER NEAR CARRIZOZO. MOVEMENT WAS SOUTHWEST AT 5 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL WEST CENTRAL LINCOLN COUNTY. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. A MOIST AND UNSTABLE AIRMASS HAS ALLOWED FUNNEL CLOUDS TO DEVELOP FROM THIS STORM. THESE SHORT LIVED FUNNEL CLOUDS TEND TO BE BRIEF...SMALL AND RELATIVELY WEAK. ON RARE OCCASIONS...THESE CLOUDS CAN BRIEFLY TOUCH THE GROUND. WIND SPEEDS ASSOCIATED WITH THESE FUNNELS ARE GENERALLY UNDER 60 MPH...BUT CAN DAMAGE LIGHTWEIGHT STRUCTURES SUCH AS CARPORTS AND AWNINGS...IN THEIR PATH. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. && LAT...LON 3345 10586 3358 10610 3374 10591 3367 10571 TIME...MOT...LOC 0028Z 024DEG 4KT 3363 10586 50
Local storm report, Jul 19, 6:38 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
638 PM MDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 9 S ALBUQUERQUE 34.99N 106.62W
07/19/2013 E0.88 INCH BERNALILLO NM NWS EMPLOYEE
UNIVERSITY AND STRAND LOOP.
&&
EVENT NUMBER ABQ1301239
JFLocal storm report, Jul 19, 6:49 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
649 PM MDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 4 S LA MADERA 36.33N 106.04W
07/19/2013 RIO ARRIBA NM LAW ENFORCEMENT
ROAD 111 WASHED OUT ALONG RIO VALLECITOS
&&
EVENT NUMBER ABQ1301240
44Local storm report, Jul 19, 6:52 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
652 PM MDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD EL RITO 36.34N 106.19W
07/19/2013 RIO ARRIBA NM LAW ENFORCEMENT
ROAD 554 WASHED OUT IN EL RITO.
&&
EVENT NUMBER ABQ1301241
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:12 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 2 hr |
| Jul 19, 6:17 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 118 min |
| Jul 19, 6:29 PM MDT | Special Weather Statement | ABQ | Lincoln | 46 min |
| Jul 19, 6:35 PM MDT | Areal Flood Advisory | ABQ | Catron | 115 min |
| Jul 19, 6:59 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 2 hr |
| Jul 19, 6:59 PM MDT | Flash Flood Watch | ABQ | 51 hr | |
| Jul 19, 7:34 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 116 min |
| Jul 19, 8:28 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Jul 19, 9:22 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 4 hr |
| Jul 19, 9:30 PM MDT | Flash Flood Warning | ABQ | Colfax | 2 hr |
| Jul 19, 11:29 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 3 hr |
| Jul 19, 11:51 PM MDT | Areal Flood Advisory | ABQ | Catron | 114 min |
| Jul 20, 3:12 AM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| Jul 20, 3:17 AM MDT | Areal Flood Advisory | ABQ | Curry, Guadalupe, Quay, San Miguel | 118 min |
| Jul 20, 1:11 PM MDT | Special Weather Statement | ABQ | McKinley | 34 min |
| Jul 20, 1:21 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 114 min |
| Jul 20, 1:33 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 117 min |
| Jul 20, 2:43 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 2 hr |
| Jul 20, 3:13 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, McKinley | 2 hr |
| Jul 20, 3:21 PM MDT | Special Weather Statement | ABQ | San Juan | 24 min |
| Jul 20, 3:55 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 2 hr |
| Jul 20, 4:39 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 111 min |
| Jul 20, 5:18 PM MDT | Special Weather Statement | ABQ | Sandoval | 27 min |
| Jul 20, 5:38 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval | 112 min |
| Jul 20, 5:45 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.